| Model Number |
M001363610 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 11jun2025.It was reported that the coil could not be pushed out.The target lesion was located in the abdominal aorta and left internal iliac artery.A 10mm x 40cm interlock-35 was selected for interventional embolization.During the procedure, the guide wire was used to cross the right puncture port to the left internal iliac artery.After the guide wire was in place, the non-boston scientific angiography catheter was used to reach the embolization position.However, when the coil was pushed normally, the coil could not be pushed out of the outer sheath.The physician tried several times but could not push the coil out.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed the arm coil was detached.
Additional Manufacturer Narrative
E1 - initial reporter address 1: no.(b)(6).Device evaluated by mfr: the complaint device was returned to our post market quality assurance laboratory.Visual inspection was performed and it was observed that the main coil and the introducer sheath were returned.It was necessary to make a cut in the introducer wire to remove the coil.It was observed that the main coil was bent and stretched at the coil arm and primary coil section, moreover the arm coil was detached.Microscopic inspection revealed the main coil was detached, bent and stretched.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.